# SDR SWAA2022040547405

- Difficulty date: November 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF IS DAMAGED AT FWD OUTBOARD CORNER / REPAIRED CABIN FLOOR PANEL 221GF WAS DAMAGED AT FWD OUTBOARD CORNER IAW 800 SRM 53-00-50-2R-7; DAMAGE IS BEYOND ALLOWABLE LIMITS OF SRM 53-00-50-3A-1; PARA 4F. DELAMINATIONS ARE NOT PREMITTED AND REQUIRE REPAIR. 57795U 14NOV19
